# SDR SCNA201808098100

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 58,678 hours, 22,383 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Corroded
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET RIB WAS CORRODED ON THE OUTBOARD SIDE.   REMOVED AND INSTALLED LEFT WINGLET. CHECKED GOOD AND SEALED.
